A 21-year-old female asked:
Disclaimer

is it normal to have a late period after stopping birth control?

1 doctor answer
Dr. Michael Finkelstein
36 years experience Internal Medicine
Amennorhea: Yes an irregular period may come because of hormone bnormalities afterstopping the pill one should monitor the menses and use an alternate form of birthcontrol until periods regularize.
Answered on Apr 17, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Yes: When a woman stops birth control pills it is common for the first period to come in 4-6 weeks, so for your period to be 2 days late so far is not a pr ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doct ... Read More
A 23-year-old female asked:
Dr. Andrew Silverman
48 years experience Fertility Medicine
Stopping BCP's: If you had unprotected sex there is a chance that you are pregnant. Have a preg test.
1
1 comment
1
1 thank
A 25-year-old female asked:
Dr. Keith Hansen
37 years experience Fertility Medicine
Irregular menses: I assume when you say normal periods that were regular for 3 months and then the last period was 5 days late, but you did have one. A late menses can ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month